Czechoslovak Mathematical Journal

Vol. 65, No. 1, 2015 · Contents

Yizhi Chen, Xianzhong Zhao, Zhongzhu Liu:
On upper triangular nonnegative matrices

Teresa Arias-Marco, Oldřich Kowalski:
Classification of $4$-dimensional homogeneous weakly Einstein manifolds

Xuefang Yan:
Boundedness of Stein's square functions and Bochner-Riesz means associated to operators on Hardy spaces

Marián Fabian:
On coincidence of Pettis and McShane integrability

Yuefang Sun:
Generalized 3-edge-connectivity of Cartesian product graphs

Tobias Nau:
The $L^p$-Helmholtz projection in finite cylinders

Chuanlong Wang, Xuerong Yong:
Some properties complementary to Brualdi-Li matrices

Kamal Kabyl, Abdelhafid Berrachedi, Éric Sopena:
A note on the cubical dimension of new classes of binary trees

Shriram K. Nimbhorkar, Rupal C. Shroff:
Ojective ideals in modular lattices

Basudeb Dhara, Sukhendu Kar, Sachhidananda Mondal:
Generalized derivations on Lie ideals in prime rings

Hugo Aimar, Marilina Carena, Bibiana Iaffei:
Gradual doubling property of Hutchinson orbits

Eunmi Pak, Juan de Dios Pérez, Carlos J. G. Machado, Changhwa Woo:
Hopf hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster parallel normal Jacobi operator

Steve Kirkland, Israel Rocha, Vilmar Trevisan:
Algebraic connectivity of $k$-connected graphs

Romeo Meštrović:
Congruences for Wolstenholme primes

Saifallah Ghobber:
Dunkl-Gabor transform and time-frequency concentration

Behrooz Khosravi, Behnam Khosravi, Bahman Khosravi, Zahra Momen:
A new characterization for the simple group $ PSL(2,p^2)$ by order and some character degrees

Lisa Nilsson, Damián Pinasco, Ignacio Zalduendo:
Lagrange approximation in Banach spaces

[Contents of Czechoslovak Mathematical Journal]